Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Missed period. Had a C-section. Taking levothyroxine. Suggest?

I am a 29 years mother of a 10 months baby ,, am taking levothyroxine since September ... My period is irregular and now I didn t have my period since January 28 am afraid of that coz I can t be pregnant at the time coz I had a c-section ... And I need to ask if condoms are safe and is it 100% good as a birth control ? Thanx
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query. The pregnancy rate of Condoms is 3/HWY, hence you could be pregnant. Get a UPT done and get your doubt cleared. As your baby is 10 months old, its better you go for OC pills or get inserted a Copper-T, only after consulting a gynaecologist.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Fri, 5 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor